# SDR ORJA9902

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 15-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO, EMERGENCY LIGHTS 15-18 STAY ON.  REMOVED AND REPLACED SEAT TRACK BATTERY PACK, OPS CHECK NORMAL.  (M)
